# SDR AU001110

- Difficulty date: November 18, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3028325
- Condition: Fractured
- Location: Fuel Controlling
- Component: Fuel Controlling, Pwa
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE P3 LINE FRACTURED AT THE FLANGE WHERE THE LINE IS SWAGED TO THE FILTER BOWL.  (X)
